Alert archive / Wisconsin / Tornado Warnings in 2010

Tornado Warning 44, NWS Milwaukee, WI

November 22, 2010Kenosha County, Racine County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Nov 22, 2010, 3:33 PM CST for Kenosha County, Racine County, Wisconsin. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 22, 2010, 3:33 PM CST (21:33 UTC)
Expired
Nov 22, 2010, 4:30 PM CST
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Kenosha County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 4:00 PM CSTTSTM WND DMG4 Nw Sturtevant, WISEMIS BLOWN OVER NEAR HWY20 AND I-94. POSSIBLE TORNADO.
Nov 22, 4:00 PM CSTTORNADOUnion Grove, WISTRUCTURAL DAMAGE NEAR HWY 11 AND HWY 45 SOUTH SIDE OF UNION GROVE.
Nov 22, 4:01 PM CSTTORNADO 1Union Grove, WIEF1 TORNADO CONFIRMED IN RACINE COUNTY. THE TORNADO BEGAN AROUND 401 PM CST NEAR THE INTERSECTION OF COUNTY ROAD KR AND 224 AVE AND PROGRESSED TO THE NE THROUGH UNION GROVE. THE TORNADO ENDED NEAR THE INTERSECTION OF INTERSTATE 94 AND HWY 20 AROUND 412 PM CST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 22, 1:16 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WFUS53 KMKX 222133
TORMKX
WIC059-101-222230-
/O.NEW.KMKX.TO.W.0044.101122T2133Z-101122T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CST MON NOV 22 2010

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  RACINE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 430 PM CST

* AT 328 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR WALWORTH...OR 6 MILES SOUTH OF WILLIAMS
  BAY...AND MOVING NORTHEAST AT 45 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  POWERS LAKE AND TWIN LAKES AROUND 345 PM CST.
  BOHNERS LAKE AROUND 350 PM CST.
  BROWNS LAKE AND SILVER LAKE AROUND 355 PM CST.
  PADDOCK LAKE AROUND 400 PM CST.
  EAGLE LAKE AND UNION GROVE AROUND 405 PM CST.
  STURTEVANT AROUND 415 PM CST.
  WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 425
  PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SLADES
CORNERS...NEW MUNSTER...BURLINGTON...KANSASVILLE...NORTH CAPE...
CALEDONIA...FRANKSVILLE AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4250 8830
      4251 8830 4271 8830 4284 8793 4284 8782
      4282 8780 4281 8780
TIME...MOT...LOC 2133Z 240DEG 41KT 4253 8852

$$

DAVIS
7 follow-up statements
429 
WWUS53 KMKX 222152
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CST MON NOV 22 2010

WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
352 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...

AT 347 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BOHNERS LAKE...OR NEAR LAKE GENEVA...MOVING
NORTHEAST AT 50 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  EAGLE LAKE AND PADDOCK LAKE AROUND 400 PM CST.
  UNION GROVE AROUND 405 PM CST.
  STURTEVANT AROUND 415 PM CST.
  WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
  PM CST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE
KANSASVILLE...NORTH CAPE...CALEDONIA...FRANKSVILLE AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4250 8830
      4251 8830 4271 8830 4284 8793 4284 8782
      4282 8780 4281 8780
TIME...MOT...LOC 2152Z 239DEG 47KT 4263 8827

$$

KUHLMAN
410 
WWUS53 KMKX 222155
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CST MON NOV 22 2010

WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
355 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...

AT 351 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR EAGLE LAKE...OR 6 MILES WEST OF UNION GROVE...
MOVING NORTHEAST AT 45 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  UNION GROVE AROUND 400 PM CST.
  STURTEVANT AROUND 410 PM CST.
  RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 415 PM CST.
  WIND POINT AROUND 420 PM CST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE NORTH
CAPE...FRANKSVILLE...CALEDONIA...ELMWOOD PARK AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4258 8830
      4271 8830 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2155Z 246DEG 41KT 4268 8811

$$

KUHLMAN
724 
WWUS53 KMKX 222201
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CST MON NOV 22 2010

WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
401 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...

AT 359 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR UNION GROVE...MOVING NORTHEAST AT 45 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  STURTEVANT AROUND 410 PM CST.
  WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
  PM CST.

OTHER LOCATIONS IMPACTED BY THIS DANGEROUS STORM INCLUDE CALEDONIA...
ELMWOOD PARK...FRANKSVILLE AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
      4273 8821 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2201Z 238DEG 41KT 4268 8805

$$

KUHLMAN
811 
WWUS53 KMKX 222207
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CST MON NOV 22 2010

WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
407 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...

AT 406 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR UNION GROVE...
MOVING NORTHEAST AT 45 MPH.

THIS TORNADO WILL BE NEAR...
  WIND POINT...RACINE BATTEN AIRPORT AND DOWNTOWN RACINE AROUND 420
  PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE CALEDONIA...ELMWOOD
PARK AND NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
      4273 8821 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2207Z 238DEG 41KT 4272 8797

$$

KUHLMAN
540 
WWUS53 KMKX 222212
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CST MON NOV 22 2010

WIC059-101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-KENOSHA WI-
412 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KENOSHA AND
RACINE COUNTIES UNTIL 430 PM CST...

AT 411 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR STURTEVANT...MOVING
NORTHEAST AT 45 MPH.

THIS TORNADO WILL BE NEAR...
  WIND POINT AND DOWNTOWN RACINE AROUND 420 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4277 8775 4275 8777 4264 8780 4263 8811
      4273 8821 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2212Z 238DEG 41KT 4275 8790

$$

KUHLMAN
327 
WWUS53 KMKX 222218
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 PM CST MON NOV 22 2010

WIC059-222228-
/O.CAN.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
KENOSHA WI-
418 PM CST MON NOV 22 2010

...THE TORNADO WARNING FOR NORTHEASTERN KENOSHA COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
      4280 8797 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2218Z 237DEG 37KT 4276 8788

$$

WIC101-222230-
/O.CON.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-
418 PM CST MON NOV 22 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN RACINE COUNTY
UNTIL 430 PM CST...

AT 414 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO.  THIS TORNADO WAS LOCATED NEAR STURTEVANT...MOVING
NORTHEAST AT 40 MPH.

THIS TORNADO WILL BE NEAR...
  WIND POINT AROUND 425 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE NORTH BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
      4280 8797 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2218Z 237DEG 37KT 4276 8788

$$

KUHLMAN
891 
WWUS53 KMKX 222227
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CST MON NOV 22 2010

WIC101-222237-
/O.EXP.KMKX.TO.W.0044.000000T0000Z-101122T2230Z/
RACINE WI-
427 PM CST MON NOV 22 2010

...THE TORNADO WARNING FOR EASTERN RACINE COUNTY WILL EXPIRE AT 430
PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4277 8775 4275 8777 4269 8779 4269 8793
      4280 8797 4284 8793 4284 8782 4282 8780
      4281 8780
TIME...MOT...LOC 2227Z 237DEG 37KT 4281 8777

$$

KUHLMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Nov 22, 3:29 PM CST, 4 minutes earlier.

Area forecast discussion, Nov 22, 3:29 PM CST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST MON NOV 22 2010

.VERY SHORT TERM...WILL UPDATE WITH THIS INFORMATION SHORTLY.

.SHORT TERM....TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE
MEDIUM.

NAM IS MUCH SLOWER THAN GFS...WITH THE CANADIAN AND ECMWF JUST A
LITTLE SLOWER... THAN GFS WITH CLOSED UPPER LOW MOVING ACROSS NORTH
CENTRAL STATES. WILL DISCOUNT THE SLOWER NAM AND USE A BLEND FOR THE
OTHER MODELS FOR TIMING.

MID LEVEL RIDGE AXIS MOVES EAST OVER REGION TUESDAY NIGHT WITH
RETURN FLOW BEGINNING TO IMPINGE ON 850 MB BAROCLINIC ZONE WEDNESDAY
MORNING. FOCUS OF LOW LEVEL JET IS TO OUR WEST IN THE MORNING...
SHIFTING INTO THE CWA DURING THE AFTERNOON AND EVENING. WILL
INCREASE POPS FROM SOUTHWEST TO NORTHEAST DURING THE DAY WITH BETTER
ISENTROPIC LIFT AND LOWERING CONDENSATION PRESSURE DEFICITS SHOWN ON
295K SURFACE.

BUFKIT FORECAST SOUNDINGS SHOW ALL RAIN BY THE TIME PRECIPITATION
BEGINS...THOUGH FAR NORTHWEST MAY SEE A MIX OF RAIN AND SNOW.
WITH THE SURFACE LOW WELL TO THE NORTH CONTINUED WARM ADVECTION
WILL KEEP PRECIPITATION ALL RAIN WEDNESDAY NIGHT...THEN MIX AND
CHANGE OVER TO SNOW AS PRECIPITATION TAPERS OFF THRU THE MORNING
THURSDAY. QPF AMOUNTS MEAGER BEHIND COLD FRONT/SURFACE TROUGH SO
LITTLE TO NO ACCUMULATION. TEMPERATURES ARE EXPECTED TO REMAIN
STEADY FROM EARLY MORNING READINGS..THEN BEGIN TO FALL WEST TO
EAST LATER IN THE AFTERNOON.

.LONG TERM...THURSDAY NIGHT THROUGH MONDAY. FORECAST CONFIDENCE LOW
TO MEDIUM.

COLD AIR SETTLES IN THURSDAY NIGHT WITH BRISK GUSTY WEST WINDS AND
LOWS IN THE TEENS. SLOW CLEARING OF SKIES WILL PREVENT A SHARPER
DROP. WILL KEEP FRIDAY THROUGH SUNDAY DRY FOR NOW...WITH
UNCERTAINTY DUE TO VARIOUSLY TIMED WEAK SHORT WAVES MOVING THROUGH
THE REGION FRIDAY INTO SATURDAY...THOUGH THEY APPEAR TO REMAIN
MAINLY NORTH OF FORECAST AREA. MORE CONFIDENT OF DRY FORECAST LATE
SATURDAY AND SUNDAY WITH RIDGING.

&&

.AVIATION...WILL UPDATE WITH THIS INFORMATION SHORTLY.

&&

.MARINE...WILL UPDATE WITH THIS INFORMATION SHORTLY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 3 PM CST TUESDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...09/REM
AVIATION/MARINE...07/DDV
Hazardous weather outlook, Nov 22, 2:02 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
202 PM CST MON NOV 22 2010

WIZ046-047-051-052-056>060-062>072-231045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
202 PM CST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 6 PM FOR LOCATIONS ALONG AND
SOUTH OF A LINE FROM LONE ROCK...MADISON TO THE SHEBOYGAN COUNTY
OZAUKEE COUNTY LINE. BANDS OF THUNDERSTORMS WILL AFFECT THE AREA
THIS AFTERNOON AHEAD OF A COLD FRONT. A FEW THUNDERSTORMS WILL BE
SEVERE PRODUCING DAMAGING WINDS...LARGE HAIL AND THE POTENTIAL FOR A
BRIEF TORNADO.

AREAS OF FOG...WITH PATCHY DENSE FOG ARE EXPECTED NEAR THE LAKE. THE
DENSE FOG WOULD REDUCE THE VISIBILITY TO ONE QUARTER MILE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A LOW PRESSURE TROUGH WILL MOVE ACROSS SOUTHERN WISCONSIN
WEDNESDAY NIGHT. AHEAD OF THIS SYSTEM...INCREASING SOUTHERLY WINDS
WILL PULL WARMER AIR BACK INTO SOUTHERN WISCONSIN. TEMPERATURES IN
THE LOW LEVELS OF THE ATMOSPHERE AND AT THE SURFACE ARE EXPECTED
TO WARM TO JUST ABOVE FREEZING...HENCE RAIN IS EXPECTED TO
DEVELOP WEDNESDAY AFTERNOON AND EVENING.

THE RAIN WILL TAPER OFF WEDNESDAY NIGHT AS A COLD FRONT AND DRIER
AIR SURGES IN FROM THE WEST. IT IS POSSIBLE SOME OF THE RAIN COULD
CHANGE OVER TO SNOW BEFORE ENDING WEDNESDAY NIGHT. AT THIS TIME
ONLY LIGHT ACCUMULATIONS OF SNOW ARE ANTICIPATED.

ALTHOUGH CONFIDENCE IS INCREASING IN THIS SCENARIO FOR LATER
WEDNESDAY...THERE IS STILL SOME UNCERTAINTY REGARDING THE
TEMPERATURE PROFILE OF THE LOW LEVELS OF THE ATMOSPHERE.

ALL INTERESTS...ESPECIALLY THOSE PLANNING TRAVEL FOR THE UPCOMING
HOLIDAY...SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS
APPROACHING WEATHER SYSTEM FOR WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ643>646-231045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
202 PM CST MON NOV 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

DEVELOPING LOW PRESSURE AND A PASSING STRONG COLD FRONT WILL
RESULT IN INCREASING SOUTHEAST WINDS VEERING TO THE WEST THIS
AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY HAS BEEN POSTED FROM
MID-AFTERNOON THROUGH TONIGHT FOR THE INCREASING WINDS AND
SUBSEQUENT WAVES.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW THUNDERSTORMS WILL
LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.

PATCHY DENSE FOG IS EXPECTED TO LINGER UNTIL THE WINDS TURN TO THE
WEST THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MID-AFTERNOON ON
TUESDAY.

DEEPENING LOW PRESSURE WILL AFFECT THE WESTERN GREAT LAKES FROM
WEDNESDAY AFTERNOON THROUGH FRIDAY...RESULTING IN AN EXTENDED
PERIOD OF BLUSTERY WINDS AND HIGHER WAVES.

WWW.WEATHER.GOV/MKX

MBK/REM

In the hours before

Local storm report, Nov 22, 2:25 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             DE FOREST               43.25N 89.35W
11/22/2010  E0.75 INCH       DANE               WI   LAW ENFORCEMENT

            ESTIMATED DIME TO PENNY SIZE HAIL

&&

KUHLMAN
Special weather statement, Nov 22, 2:27 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 PM CST MON NOV 22 2010

WIZ047-051-057-058-063-222100-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN LAKE-
227 PM CST MON NOV 22 2010

...STRONG THUNDERSTORM MOVING INTO SOUTHEAST COLUMBIA COUNTY...

AT 222 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DE FOREST...MOVING NORTHEAST AT 60 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  FALL RIVER AND 6 MILES SOUTHEAST OF RIO BY 235 PM CST...
  6 MILES SOUTHEAST OF CAMBRIA BY 240 PM CST...
  RANDOLPH BY 245 PM CST...
  WAUPUN BY 255 PM CST...

A TORNADO WATCH IS IN EFFECT FOR DANE AND DODGE COUNTIES UNTIL 6 PM.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

DAVIS
Local storm report, Nov 22, 2:38 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
238 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             MADISON                 43.08N 89.38W
11/22/2010  E0.50 INCH       DANE               WI   TRAINED SPOTTER

&&

KUHLMAN
Local storm report, Nov 22, 2:47 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
247 PM CST MON NOV 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             MADISON                 43.08N 89.38W
11/22/2010  M0.75 INCH       DANE               WI   TRAINED SPOTTER

&&

KUHLMAN
Special weather statement, Nov 22, 2:56 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CST MON NOV 22 2010

WIZ047-051-057-058-222130-
COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-
256 PM CST MON NOV 22 2010

...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST DODGE INTO FOND DU
LAC COUNTIES...

AT 251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF WAUPUN...MOVING NORTHEAST
AT 65 MPH.

PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  OAK CENTER...         KNOWLES...            BRANDON...
  WIOTA...              WEST ROSENDALE...     LAMARTINE...
  LAGODA...             BYRON...              ASHFORD...
  ROSENDALE...          OAKFIELD...           LOMIRA...
  BROWNSVILLE...        EDEN...               CAMPBELLSPORT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KUHLMAN
Special weather statement, Nov 22, 3:29 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST MON NOV 22 2010

WIZ051-052-058-059-222230-
DODGE-FOND DU LAC-SHEBOYGAN-WASHINGTON-
329 PM CST MON NOV 22 2010

...STRONG THUNDERSTORM MOVING THROUGH DODGE COUNTY...

AT 323 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF MAYVILLE TO 15 MILES SOUTHWEST OF JUNEAU...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  JUNEAU DODGE AIRPORT AND JUNEAU BY 335 PM CST...
  OAKFIELD BY 340 PM CST...
  HORICON BY 345 PM CST...
  MAYVILLE BY 350 PM CST...
  LOMIRA AND HUSTISFORD BY 400 PM CST...
  THERESA AND IRON RIDGE BY 405 PM CST...
  CAMPBELLSPORT BY 425 PM CST...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ZABEL

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 22, 3:59 AM CSTSmall Craft AdvisoryMKX35 hr
Nov 22, 1:40 PM CSTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette23 min
Nov 22, 3:09 PM CSTTornado WarningMKXWalworth36 min
Nov 22, 3:29 PM CSTSpecial Marine WarningMKX91 min
Nov 22, 3:43 PM CSTTornado WarningMKXWalworth17 min

Nearby

Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.